DAMNED to my role since my first cries of life.
- Feb 13, 2023
I just started anti-depressants manufactured by a jewish company, the creator of the anti-depressant is also jewish, and the distributor company is also owned by jews. I feel braindead, everything I read does not make sense, I feel tired yet I can not sleep. I am going to turn into a slave normie. Can someone please consistantly PM me about who I am, what my purpose is, make sure I stay here and do not loose the ability to think. I literally can not think, I have no thoughts. This is how normies feel they have no souls or thoughts they just consume and act. Someone help me. Im taking Prozac will I die if this is mixed with steriods I am taking a low dose. I was going to use DMAA to wake up the fuck up since im drowsy. Also I am forgetting everyhting I literally just forgot waht I was going to write about. Im pausing to think now. Holy shit. Idk I literally forget. Jesus. Anyway I took ashwaganda after two months of not supplementing it, do you think it could be that? Anyone else have a similar experiance? Please someone give me some advice idk what to do. I cant stop taking the meds either or im going to keys (in my favorite videogame call of duty blacks ops three!!!)